MAUDE Adverse Event Report: Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent; Vascular Covered Stent Graft

Angiomed GmbH & Co. Medizintechnik KG Covera Vascular Covered Stent; Vascular Covered Stent Graft
Catalog Number AVFM08100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using a covera vascular covered stent.It was reported that additional interventions were performed in (b)(6) 2026.During the (b)(6) 2026 procedure, the stent demonstrated evidence of collapse, and balloon angioplasty was performed.On (b)(6) 2026, recurrent collapse of the proximal portion of the stent was observed.The physician performed balloon angioplasty using an 8 × 80 mm vaccess balloon and subsequently relined the covera stent with a wraysody stent.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has not been returned to the manufacturer for evaluation.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Covera Vascular Covered Stent
Common Device Name
Vascular Covered Stent Graft
Manufacturer (Section D)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50769778
Report Number9681442-2026-00218
Device Sequence Number9717027
Product Code PFV
UDI-Device Identifier00801741106538
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAVFM08100
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown